November  2017, 16(6): 2053-2068. doi: 10.3934/cpaa.2017101

Blow-up problem for semilinear heat equation with nonlinear nonlocal Neumann boundary condition

Department of Mechanics and Mathematics Belarusian State University, Nezavisimosti avenue 4,220030 Minsk, Belarus

Received  December 2016 Revised  March 2017 Published  July 2017

Fund Project: This work is supported by the state program of fundamental research of Belarus, grant 1.2.03.1

In this paper, we consider a semilinear parabolic equation with nonlinear nonlocal Neumann boundary condition and nonnegative initial datum. We first prove global existence result. We then give some criteria on this problem which determine whether the solutions blow up in finite time for large or for all nontrivial initial data. Finally, we show that under certain conditions blow-up occurs only on the boundary.

Citation: Alexander Gladkov. Blow-up problem for semilinear heat equation with nonlinear nonlocal Neumann boundary condition. Communications on Pure & Applied Analysis, 2017, 16 (6) : 2053-2068. doi: 10.3934/cpaa.2017101
References:
[1]

J. M. Arrieta and A. Rodrígues-Bernal, Localization on the boundary of blow-up for reaction-diffusion equations with nonlinear boundary conditions, Comm. Partial Differential Equations, 29 (2004), 1127-1148. doi: 10.1081/PDE-200033760. Google Scholar

[2]

S. Carl and V. Lakshmikantham, Generalized quasilinearization method for reaction-diffusion equation under nonlinear and nonlocal flux conditions, J. Math. Anal. Appl., 271 (2002), 182-205. doi: 10.1016/S0022-247X(02)00114-2. Google Scholar

[3]

C. CortazarM. del Pino and M. Elgueta, On the short-time behaviour of the free boundary of a porous medium equation, Duke J. Math., 7 (1997), 133-149. doi: 10.1215/S0012-7094-97-08706-8. Google Scholar

[4]

Z. Cui and Z. Yang, Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition, J. Math. Anal. Appl., 342 (2008), 559-570. doi: 10.1016/j.jmaa.2007.11.055. Google Scholar

[5]

Z. CuiZ. Yang and R. Zhang, Blow-up of solutions for nonlinear parabolic equation with nonlocal source and nonlocal boundary condition, Appl. Math. Comput., 224 (2013), 1-8. doi: 10.1016/j.amc.2013.08.044. Google Scholar

[6]

K. Deng, Comparison principle for some nonlocal problems, Quart. Appl. Math., 50 (1992), 517-522. doi: 10.1090/qam/1178431. Google Scholar

[7]

K. Deng and C. L. Zhao, Blow-up for a parabolic system coupled in an equation and a boundary condition, Proc. Royal Soc. Edinb., 131A (2001), 1345-1355. doi: 10.1017/S0308210500001426. Google Scholar

[8]

Z. B. Fang and J. Zhang, Global existence and blow-up properties of solutions for porous medium equation with nonlinear memory and weighted nonlocal boundary condition, Z. Angew. Math. Phys., 66 (2015), 67-81. doi: 10.1007/s00033-013-0382-5. Google Scholar

[9]

A. Friedman, Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions, Quart. Appl. Math., 44 (1986), 401-407. doi: 10.1090/qam/860893. Google Scholar

[10]

Y. Gao and W. Gao, Existence and blow-up of solutions for a porous medium equation with nonlocal boundary condition, Appl. Anal., 90 (2011), 799-809. doi: 10.1080/00036811.2010.511191. Google Scholar

[11]

A. Gladkov, Initial boundary value problem for a semilinear parabolic equation with absorption and nonlinear nonlocal boundary condition, preprint, arXiv: 1602.05018.Google Scholar

[12]

A. Gladkov and M. Guedda, Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition, Nonlinear Anal., 74 (2011), 4573-4580. doi: 10.1016/j.na.2011.04.027. Google Scholar

[13]

A. Gladkov and T. Kavitova, Blow-up problem for semilinear heat equation with nonlinear nonlocal boundary condition, Appl. Anal., 95 (2016), 1974-1988. doi: 10.1080/00036811.2015.1080353. Google Scholar

[14]

A. Gladkov and K. I. Kim, Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition, J. Math. Anal. Appl., 338 (2008), 264-273. doi: 10.1016/j.jmaa.2007.05.028. Google Scholar

[15]

A. Gladkov and A. Nikitin, On the existence of global solutions of a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions, Differential Equations, 52 (2016), 467-482. doi: 10.1134/S0012266116040078. Google Scholar

[16]

B. Hu, Remarks on the blowup estimate for solution of the heat equation with a nonlinear boundary condition, Diff. Integral Equat., 9 (1996), 891-901. Google Scholar

[17]

B. Hu and H. M. Yin, The profile near blowup time for solution of the heat equation with a nonlinear boundary condition, Trans. Amer. Math. Soc., 346 (1994), 117-135. doi: 10.2307/2154944. Google Scholar

[18]

C. S. Kahane, On the asymptotic behavior of solutions of parabolic equations, Czechoslovac Math. J., 33 (1983), 262-285. Google Scholar

[19]

L. Kong and M. Wang, Global existence and blow-up of solutions to a parabolic system with nonlocal sources and boundaries, Science in China, Series A, 50 (2007), 1251-1266. doi: 10.1007/s11425-007-0105-5. Google Scholar

[20]

D. Liu and C. Mu, Blowup properties for a semilinear reaction-diffusion system with nonlinear nonlocal boundary conditions Abstr. Appl. Anal. 2010 (2010), Article ID 148035 17 pp. (electronic). doi: 10.1155/2010/148035. Google Scholar

[21]

M. Marras and S. Vernier Piro, Reaction-diffusion problems under non-local boundary conditions with blow-up solutions Journal of Inequalities and Applications 167 (2014), 11 pp. (electronic). doi: 10.1186/1029-242X-2014-167. Google Scholar

[22]

C. V. Pao, Asimptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions, J. Comput. Appl. Math., 88 (1998), 225-238. doi: 10.1016/S0377-0427(97)00215-X. Google Scholar

[23]

Y. WangC. Mu and Z. Xiang, Blowup of solutions to a porous medium equation with nonlocal boundary condition, Appl. Math. Comput., 192 (2007), 579-585. doi: 10.1016/j.amc.2007.03.036. Google Scholar

[24]

L. Yang and C. Fan, Global existence and blow-up of solutions to a degenerate parabolic system with nonlocal sources and nonlocal boundaries, Monatshefte für Mathematik, 174 (2014), 493-510. doi: 10.1007/s00605-013-0580-4. Google Scholar

[25]

Z. Ye and X. Xu, Global existence and blow-up for a porous medium system with nonlocal boundary conditions and nonlocal sources, Nonlinear Anal., 82 (2013), 115-126. doi: 10.1016/j.na.2013.01.004. Google Scholar

[26]

H. M. Yin, On a class of parabolic equations with nonlocal boundary conditions, J. Math. Anal. Appl., 294 (2004), 712-728. doi: 10.1016/j.jmaa.2004.03.021. Google Scholar

[27]

S. Zheng and L. Kong, Roles of weight functions in a nonlinear nonlocal parabolic system, Nonlinear Anal., 68 (2008), 2406-2416. doi: 10.1016/j.na.2007.01.067. Google Scholar

show all references

References:
[1]

J. M. Arrieta and A. Rodrígues-Bernal, Localization on the boundary of blow-up for reaction-diffusion equations with nonlinear boundary conditions, Comm. Partial Differential Equations, 29 (2004), 1127-1148. doi: 10.1081/PDE-200033760. Google Scholar

[2]

S. Carl and V. Lakshmikantham, Generalized quasilinearization method for reaction-diffusion equation under nonlinear and nonlocal flux conditions, J. Math. Anal. Appl., 271 (2002), 182-205. doi: 10.1016/S0022-247X(02)00114-2. Google Scholar

[3]

C. CortazarM. del Pino and M. Elgueta, On the short-time behaviour of the free boundary of a porous medium equation, Duke J. Math., 7 (1997), 133-149. doi: 10.1215/S0012-7094-97-08706-8. Google Scholar

[4]

Z. Cui and Z. Yang, Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition, J. Math. Anal. Appl., 342 (2008), 559-570. doi: 10.1016/j.jmaa.2007.11.055. Google Scholar

[5]

Z. CuiZ. Yang and R. Zhang, Blow-up of solutions for nonlinear parabolic equation with nonlocal source and nonlocal boundary condition, Appl. Math. Comput., 224 (2013), 1-8. doi: 10.1016/j.amc.2013.08.044. Google Scholar

[6]

K. Deng, Comparison principle for some nonlocal problems, Quart. Appl. Math., 50 (1992), 517-522. doi: 10.1090/qam/1178431. Google Scholar

[7]

K. Deng and C. L. Zhao, Blow-up for a parabolic system coupled in an equation and a boundary condition, Proc. Royal Soc. Edinb., 131A (2001), 1345-1355. doi: 10.1017/S0308210500001426. Google Scholar

[8]

Z. B. Fang and J. Zhang, Global existence and blow-up properties of solutions for porous medium equation with nonlinear memory and weighted nonlocal boundary condition, Z. Angew. Math. Phys., 66 (2015), 67-81. doi: 10.1007/s00033-013-0382-5. Google Scholar

[9]

A. Friedman, Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions, Quart. Appl. Math., 44 (1986), 401-407. doi: 10.1090/qam/860893. Google Scholar

[10]

Y. Gao and W. Gao, Existence and blow-up of solutions for a porous medium equation with nonlocal boundary condition, Appl. Anal., 90 (2011), 799-809. doi: 10.1080/00036811.2010.511191. Google Scholar

[11]

A. Gladkov, Initial boundary value problem for a semilinear parabolic equation with absorption and nonlinear nonlocal boundary condition, preprint, arXiv: 1602.05018.Google Scholar

[12]

A. Gladkov and M. Guedda, Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition, Nonlinear Anal., 74 (2011), 4573-4580. doi: 10.1016/j.na.2011.04.027. Google Scholar

[13]

A. Gladkov and T. Kavitova, Blow-up problem for semilinear heat equation with nonlinear nonlocal boundary condition, Appl. Anal., 95 (2016), 1974-1988. doi: 10.1080/00036811.2015.1080353. Google Scholar

[14]

A. Gladkov and K. I. Kim, Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition, J. Math. Anal. Appl., 338 (2008), 264-273. doi: 10.1016/j.jmaa.2007.05.028. Google Scholar

[15]

A. Gladkov and A. Nikitin, On the existence of global solutions of a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions, Differential Equations, 52 (2016), 467-482. doi: 10.1134/S0012266116040078. Google Scholar

[16]

B. Hu, Remarks on the blowup estimate for solution of the heat equation with a nonlinear boundary condition, Diff. Integral Equat., 9 (1996), 891-901. Google Scholar

[17]

B. Hu and H. M. Yin, The profile near blowup time for solution of the heat equation with a nonlinear boundary condition, Trans. Amer. Math. Soc., 346 (1994), 117-135. doi: 10.2307/2154944. Google Scholar

[18]

C. S. Kahane, On the asymptotic behavior of solutions of parabolic equations, Czechoslovac Math. J., 33 (1983), 262-285. Google Scholar

[19]

L. Kong and M. Wang, Global existence and blow-up of solutions to a parabolic system with nonlocal sources and boundaries, Science in China, Series A, 50 (2007), 1251-1266. doi: 10.1007/s11425-007-0105-5. Google Scholar

[20]

D. Liu and C. Mu, Blowup properties for a semilinear reaction-diffusion system with nonlinear nonlocal boundary conditions Abstr. Appl. Anal. 2010 (2010), Article ID 148035 17 pp. (electronic). doi: 10.1155/2010/148035. Google Scholar

[21]

M. Marras and S. Vernier Piro, Reaction-diffusion problems under non-local boundary conditions with blow-up solutions Journal of Inequalities and Applications 167 (2014), 11 pp. (electronic). doi: 10.1186/1029-242X-2014-167. Google Scholar

[22]

C. V. Pao, Asimptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions, J. Comput. Appl. Math., 88 (1998), 225-238. doi: 10.1016/S0377-0427(97)00215-X. Google Scholar

[23]

Y. WangC. Mu and Z. Xiang, Blowup of solutions to a porous medium equation with nonlocal boundary condition, Appl. Math. Comput., 192 (2007), 579-585. doi: 10.1016/j.amc.2007.03.036. Google Scholar

[24]

L. Yang and C. Fan, Global existence and blow-up of solutions to a degenerate parabolic system with nonlocal sources and nonlocal boundaries, Monatshefte für Mathematik, 174 (2014), 493-510. doi: 10.1007/s00605-013-0580-4. Google Scholar

[25]

Z. Ye and X. Xu, Global existence and blow-up for a porous medium system with nonlocal boundary conditions and nonlocal sources, Nonlinear Anal., 82 (2013), 115-126. doi: 10.1016/j.na.2013.01.004. Google Scholar

[26]

H. M. Yin, On a class of parabolic equations with nonlocal boundary conditions, J. Math. Anal. Appl., 294 (2004), 712-728. doi: 10.1016/j.jmaa.2004.03.021. Google Scholar

[27]

S. Zheng and L. Kong, Roles of weight functions in a nonlinear nonlocal parabolic system, Nonlinear Anal., 68 (2008), 2406-2416. doi: 10.1016/j.na.2007.01.067. Google Scholar

[1]

Keng Deng, Zhihua Dong. Blow-up for the heat equation with a general memory boundary condition. Communications on Pure & Applied Analysis, 2012, 11 (5) : 2147-2156. doi: 10.3934/cpaa.2012.11.2147

[2]

Jong-Shenq Guo. Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 71-84. doi: 10.3934/dcds.2007.18.71

[3]

Yohei Fujishima. On the effect of higher order derivatives of initial data on the blow-up set for a semilinear heat equation. Communications on Pure & Applied Analysis, 2018, 17 (2) : 449-475. doi: 10.3934/cpaa.2018025

[4]

Van Tien Nguyen. On the blow-up results for a class of strongly perturbed semilinear heat equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (8) : 3585-3626. doi: 10.3934/dcds.2015.35.3585

[5]

Shouming Zhou, Chunlai Mu, Yongsheng Mi, Fuchen Zhang. Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2935-2946. doi: 10.3934/cpaa.2013.12.2935

[6]

Zhiqing Liu, Zhong Bo Fang. Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3619-3635. doi: 10.3934/dcdsb.2016113

[7]

Yohei Fujishima. Blow-up set for a superlinear heat equation and pointedness of the initial data. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4617-4645. doi: 10.3934/dcds.2014.34.4617

[8]

Lili Du, Zheng-An Yao. Localization of blow-up points for a nonlinear nonlocal porous medium equation. Communications on Pure & Applied Analysis, 2007, 6 (1) : 183-190. doi: 10.3934/cpaa.2007.6.183

[9]

Lan Qiao, Sining Zheng. Non-simultaneous blow-up for heat equations with positive-negative sources and coupled boundary flux. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1113-1129. doi: 10.3934/cpaa.2007.6.1113

[10]

Shota Sato. Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1225-1237. doi: 10.3934/cpaa.2011.10.1225

[11]

Yuta Wakasugi. Blow-up of solutions to the one-dimensional semilinear wave equation with damping depending on time and space variables. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3831-3846. doi: 10.3934/dcds.2014.34.3831

[12]

Asma Azaiez. Refined regularity for the blow-up set at non characteristic points for the vector-valued semilinear wave equation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2397-2408. doi: 10.3934/cpaa.2019108

[13]

Petri Juutinen. Convexity of solutions to boundary blow-up problems. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2267-2275. doi: 10.3934/cpaa.2013.12.2267

[14]

Alberto Bressan, Massimo Fonte. On the blow-up for a discrete Boltzmann equation in the plane. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 1-12. doi: 10.3934/dcds.2005.13.1

[15]

Mohamed-Ali Hamza, Hatem Zaag. Blow-up results for semilinear wave equations in the superconformal case. Discrete & Continuous Dynamical Systems - B, 2013, 18 (9) : 2315-2329. doi: 10.3934/dcdsb.2013.18.2315

[16]

Qiong Chen, Chunlai Mu, Zhaoyin Xiang. Blow-up and asymptotic behavior of solutions to a semilinear integrodifferential system. Communications on Pure & Applied Analysis, 2006, 5 (3) : 435-446. doi: 10.3934/cpaa.2006.5.435

[17]

Li Ma. Blow-up for semilinear parabolic equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2013, 12 (2) : 1103-1110. doi: 10.3934/cpaa.2013.12.1103

[18]

Zhijun Zhang, Ling Mi. Blow-up rates of large solutions for semilinear elliptic equations. Communications on Pure & Applied Analysis, 2011, 10 (6) : 1733-1745. doi: 10.3934/cpaa.2011.10.1733

[19]

Haitao Yang, Yibin Chang. On the blow-up boundary solutions of the Monge -Ampére equation with singular weights. Communications on Pure & Applied Analysis, 2012, 11 (2) : 697-708. doi: 10.3934/cpaa.2012.11.697

[20]

Ning-An Lai, Yi Zhou. Blow up for initial boundary value problem of critical semilinear wave equation in two space dimensions. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1499-1510. doi: 10.3934/cpaa.2018072

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (19)
  • HTML views (4)
  • Cited by (0)

Other articles
by authors

[Back to Top]